PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 1 | 117-122
Tytuł artykułu

Stability and conditional Γ-minimaxity in Bayesian inference

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two concepts of optimality corresponding to Bayesian robust analysis are considered: conditional Γ-minimaxity and stability. Conditions for coincidence of optimal decisions of both kinds are stated.
Rocznik
Tom
22
Numer
1
Strony
117-122
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-3-25
Twórcy
  • Institute of Econometrics, Warsaw School of Economics, Al. Niepodległości 162, 02-554 Warszawa, Poland
Bibliografia
  • [1] B. Betrò and F. Ruggeri, Conditional Γ-minimax actions under convex losses, Comm. Statist. Theory Methods 21 (1992), 1051-1066
  • [2] A. Boratyńska and M. Męczarski, Robust Bayesian estimation in the one-dimensional normal model, submitted
  • [3] A. DasGupta and W. J. Studden, Frequentist behavior of robust Bayes estimates of normal means, Statist. Decisions 7 (1989), 333-361
  • [4] M. Męczarski, On stable Bayesian estimation in the Poisson model, Sci. Bull. Łódź Technical Univ. No. 687, Matematyka, z. 25 (1993), 83-91
  • [5] M. Męczarski and R. Zieliński, Stability of the Bayesian estimator of the Poisson mean under the inexactly specified gamma prior, Statist. Probab. Lett. 12 (1991), 329-333.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22i1p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.